Fixed points results for various types of interpolative cyclic contraction

Authors

DOI:

https://doi.org/10.4995/agt.2023.19515

Keywords:

cyclic mapping, interpolative Kannan, fixed point, metric space, interpolative Ćirić-Reich-Rus

Abstract

In this paper, we introduce four new types of contractions called in this order Kannan-type cyclic contraction via interpolation, interpolative Ćirić-Reich-Rus type cyclic contraction, and we prove the existence and uniqueness for a fixed point for each situation.

Downloads

Download data is not yet available.

Author Biographies

Mohamed Edraoui, University of Hassan II Casablanca

Laboratory of Algebra, Analysis and Applications, Department of Mathematics and Computer Sciences, Ben M’Sik Faculty of Sciences

Amine El koufi, Université Ibn-Tofail

High School of Technology

Lab of PDE’s, Algebra and spectral geometry, Faculty of Sciences

Soukaina Semami, University of Hassan II Casablanca

Mathematics & Informatics Department, Faculty of Science Ain Chock

References

Erdal Karapınar and Inci M. Erhan, Best Proximity Point on Different Type Contractions Applied Mathematics & Information Sciences 5(3) (2011), 558-569.

E. Karapinar, Revisiting the Kannan type contractions via interpolation. Adv. Theory Nonlinear Anal. Appl. 2, no. 2 (2018), 85-87. https://doi.org/10.31197/atnaa.431135

R. Kannan, Some results on fixed points. Bull. Calcutta Math. Soc. 60, 71-76 (1968). https://doi.org/10.2307/2316437

Kirk, W.A.; Srinivasan, P.S.; Veeramani, P. Fixed point fo mappings satisfyaing cyclical contractive conditions. Fixed Point Theory2003, 4, 79-89.

M. Edraoui, M. Aamri, S. Lazaiz, Relatively Cyclic and Noncyclic P-Contractions in Locally K-Convex Space. Axioms 2019, 8, 96. https://doi.org/10.3390/axioms8030096

E. Karapinar, O. Alqahtani and H. Aydi. On interpolative,Hardy-Rogers type contractions. Symmetry 2019, 11,8. https://doi.org/10.3390/sym11010008

E. Karapinar, R. Agarwal and H. Aydi, Interpolative Reich-Rus-Ciri'c type contractions ' on partial metric spaces. Mathematics 2018,6, 256. https://doi.org/10.3390/math6110256

N. Ta¸s, "Interpolative contractions and discontinuity at fixed point", Appl. Gen. Topol., vol. 24, no. 1, pp. 145-156, Apr. 2023. https://doi.org/10.4995/agt.2023.18552

Mujahid Abbas, Rizwan Anjum and Shakeela Riast Fixed point results of enriched interpolativeKannan type operators with applications Appl. Gen. Topol. 23, no. 2 (2022), 391-404. https://doi.org/10.4995/agt.2022.16701

Mujahid Abbas, Rizwan Anjum and Shakeela Riast Fixed point results of enriched interpolativeKannan type operators with applications Appl. Gen. Topol. 23, no. 2 (2022), 391-404. https://doi.org/10.4995/agt.2022.16701

K. Roy and S. Panja, "From interpolative contractive mappings to generalized Ciricquasi contraction mappings", Appl. Gen. Topol., vol. 22, no. 1, pp. 109-120, Apr. 2021. https://doi.org/10.4995/agt.2021.14045

R. K. Bisht and V. Rakocevic, "Discontinuity at fixed point and metric completeness", Appl. Gen. Topol.,vol. 21, no. 2, pp. 349-362, https://doi.org/10.4995/agt.2020.13943

E. Karapinar, "Revisiting Ciric type nonunique fixed point theorems via interpolation", Appl. Gen. Topol., vol. 22, no. 2, pp. 483-496, Dec. 2021. https://doi.org/10.4995/agt.2021.16562

M. Asadi, Discontinuity of control function in the ( , ϕ, θ) -contraction in metric spaces, Filomat, 31 (17), 5427-5433 (2017). https://doi.org/10.2298/FIL1717427A

M. Asadi, S. M. Vaezpour, V. Rakoˇcevi'c and B. E. Rhoades, Fixed point theorems for contractive mapping in cone metric spaces, Mathematical Communications 16, no. 1 (2011), 147-155.

M. Eshraghisamani, S. M. Vaezpour, and M. Asadi, "New fixed point result on Branciari metric space," Journal of Mathematical Analysis, vol. 8, no. 6, pp. 132-141, 2017.

H. Monfared, M. Asadi, and A. Farajzadeh, "New generalization of Darbo's fixed point theorem via α-admissible simulation functions with application," Sahand Communications in Mathematical Analysis, vol. 17, no. 2, pp. 161-171, 2020

Monfared, H., Asadi, M., Azhini " (ψ, φ)-contractions for α-admissible mappings on metric spaces and related fixed point results", Commun. Nonlinear Anal. 2 (2016) 86-94.

Downloads

Published

2023-10-02

How to Cite

[1]
M. Edraoui, A. El koufi, and S. Semami, “Fixed points results for various types of interpolative cyclic contraction”, Appl. Gen. Topol., vol. 24, no. 2, pp. 247–252, Oct. 2023.

Issue

Section

Regular Articles